JournalspmVol. 64 / No. 2DOI 10.4171/pm/1780

The influence of domain geometry in the boundary behavior of large solutions of degenerate elliptic problems

  • Michèle Grillot

    Université d'Orléans, France
  • Philippe Grillot

    Université d'Orléans, France
The influence of domain geometry in the boundary behavior of large solutions of degenerate elliptic problems cover

You need to subscribe to download the article.

Abstract

In this paper we study the asymptotic boundary behavior of large solutions of the equation in a regular bounded domain in , , where denotes the distance from to , and . We precise the expansion which depends on the mean curvature of the boundary.